Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
183 Doctors are Online

Participating in the at home artificial insemination, have thick white discharge. Does it mean I am ovulating?

Me and my girlfriend are participating in the at home artificial insemination . We have done it twice last week with our sperm donor! Today we tried the egg white method At 1100 am i just went to the restroom and there was a thick white discharge in the toilet when i got up! What does that mean am i ovulating or what???
Asked On : Thu, 2 Aug 2012
Answers:  1 Views:  147
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
Medical Topics
OBGYN 's  Response
Thanks for writing to us.
The thick white discharge that you had could be due to the extra semen that was injected inside. This should not worry you as only a minute quantity of semen is required for actual conception. In case this discharge is persistent then infection needs to be ruled out after an examination.
I hope this information has been both informative and helpful for you.
Dr. Rakhi Tayal
Answered: Sat, 4 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor